Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from nightmares, irregular heart beats, chest pain after starting Atripla treatment, suspicion of stress. Is it due to HIV treatment?

I stared my Atripla treatment on October 23 2011. After 2 months on I suffer from nightmares , irregular heart beat, and chest pain . After visiting my doctor and had some blood work and heart test. On my heart test they found some liquid around my heart and the doctor tome is not danger. They tink is stress related. Today is June 24 my HIV meeds is working perfect and I m undetectable. The only problem I m having is I continue to have disco ford on my left side lower chest, back and under arm. Is this do to the HIV treatment ?
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Hello and welcome to Healthcare Magic. Thanks for your query.

It is possible that your symptoms could be stress / anxiety-related since anxiety can manifest itself with both psychological as well as physical symptoms. However, it is also possible that they could be due to the HIV treatment also and Artipla is known to produce a variety of side effects, including psychiatric symptoms. If you are having recurrent such symptoms or having difficulty managing your stress, then I would advise you consult a psychiatrist for a detailed psychological assessment and further treatment. There are effective treatment options - in the form of medication or counselling / psychotherapy which will help you overcome your problems.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor